MAUDE Adverse Event Report: ABBOTT LABORATORIES MAGNESIUM

ABBOTT LABORATORIES MAGNESIUM
Catalog Number 07D70-21
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/26/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.Complete patient identifier: (b)(6).
 
Event or Problem Description
The customer reported a falsely elevated magnesium result generated on the architect c8000 analyzer on one patient.Results provided: sid (b)(6), (b)(6) 2019 = 6.49 / 2.17 / 2.05 mg/dl; new tube= 2.01 mg/dl.Customers normal range: (1.8-2.6 mg/dl).No impact to patient management was reported.
 
Additional Manufacturer Narrative
It was discovered on october 18, 2019 that the initial emdr for this issue was submitted under the correct suspect medical device but incorrect manufacturer name, city and state.Mdr number 1628664-2019-00674 has been submitted for the correct manufacturing site and all further information will be documented under that mdr number.

Brand Name
MAGNESIUM
Common Device Name
MAGNESIUM
Manufacturer (Section D)
ABBOTT LABORATORIES
100 abbott park road
abbott park IL 60064 3500
MDR Report Key9086245
Report Number1415939-2019-00192
Device Sequence Number16776121
Product Code JGJ
UDI-Device Identifier00380740012922
UDI-Public00380740012922
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K981791
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07D70-21
Device Lot Number72241UN19
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/26/2019
Supplement Date Received by Manufacturer10/18/2019
Initial Report FDA Received Date09/19/2019
Supplement Report FDA Received Date10/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT C8000 SYSTEM LIST 01G06-11; ARCHITECT C8000 SYSTEM LIST 01G06-11; SERIAL (B)(4); SERIAL (B)(4)